# SDR JJBA20190626021

- Difficulty date: June 26, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 38,089 hours, 23,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51198
- Condition: Discharged
- Location: Cabin
- Part time: 147 hours, 131 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVER WING EMERGENCY LIGHT INOPERATIVE, TWO AFT CEILING EMERGENCY LIGHTS INOPERATIVE, AND FWD AISLE EMERGENCY SIGN INOPERATIVE. R&R AFT CEILING #4 EMERGENCY BATTERY. OPS CHECK SAT.
